Order Article Reprints
Journal: Algorithms, 2020
Volume: 13
Number: 229
Article:
A Jacobi–Davidson Method for Large Scale Canonical Correlation Analysis
Authors:
by
Zhongming Teng and Xiaowei Zhang
Link:
https://www.mdpi.com/1999-4893/13/9/229
MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover
and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article
and designed to be complimentary to the journal.